Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have delay heartbeat and severe congestion. Have stopped eating dairy products. Is it an allergy reaction?

I had a heart attack May 2011 95% blockage. I kept having what they called delay heartbeat and severe congestion My heart doctor said not to worry about it - I had stop eating dairy because I got sick and had to do antibiotics, now I noticed that when I eat dairy I get congested, so I stay away from it, But I also noticed when I eat chocolate the delayed heartbeat got worse Therefore I stopped eating chocolate for about three weeks and had no delay heartbeats in that time - I just had a cup of hot chocolate - I wanted to see if it was indeed the chocolate and low and behold I have a delayed heartbeat. Will it just pass? is it an allergy reaction? Should I be concerned? Should I take a benadryl or my inhaler?
Too bad I can't afford to pay for your services thanks anyways
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Irregular heart beats need to be DOCUMENTED by ElectroCardioGram (EKG). Standard ECG records the electrical activity of the heart, for a few seconds. It can detect the arrhythmia occurring during that time only. If the episode occurs randomly or precipitated by a specific activity like exercise, one needs Holter or event monitor. Holter records for days; Event monitor for weeks / Holter records continuously / Event monitor only at certain times .
You have not stated your age, gender, personal habits, family history or co-morbidities

Anaemia / Anxiety / Alcohol / Tobacco (smoking) / Caffeine (too much coffee, cola) / Medicines like Phenylephrine used for ‘cold’; Salbutamol used for asthma and so on are common causes...
Fever / Thyroid / Vitamin D, calcium and magnesium may all have a role... / Illicit ‘drugs’ like Amphetamine are notorious to cause abnormal beats / At times, abnormal nerve paths in the heart (bypass tracts) are responsible!

See your doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor